MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3560022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Rash (2033); Local Reaction (2035); Urticaria (2278); Swelling/ Edema (4577)
Date of Event 04/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: country slovenia.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that the trial patient started their trial on (b)(6) 2024.The patient has visited their abdominal surgeon for regular visit for checking the wounds and the wound management.After checking the patient's skin there was urticaria and initial systemic urticaria, and edema on parts of the skin where the extension was in direct contact.The doctor assume it could be an allergic reaction to the percutaneous extension materials.They did skin observation, anti-anaphylactic measures, and patient had been sent to or to immediate removal/explantation of the extension and was treated anti-anaphylactic.Further dermatology examinations are scheduled allergy tests to specific materials are scheduled. the patient is hemodynamic stabile all the time. they are awaiting to see if the patient is going to be suitable for permanent implantation of the permanent implantable neurostimulator (ins).The patient is ok and will be hospitalized until next week due to urticaria symptoms observation and potential permanent implantation.It is assumed that there is no need for product analyses that is why the extension is not going to be returned.The product has been sent to microbiological analysis.Additional information will be available on 2024-jul-02.Patient's medical history included fowler's syndrome and allergy to pollen.
 
Event or Problem Description
Additional information was received.The manufacturer representative (rep) further clarified that the patient has experienced urticaria due to the allergy on outern layers of the lead material.The allergy has been confirmed by dermatologist who performed the tests with the sample of the lead materials.Also additional test has been performed on the patient - a lead (model 978b133) has been put to the patients forearm to see if the patient is also allergic to the already implanted lead.After 5 days the patient developed urticaria.The lead has been explanted.Issue has been resolved.The patient is not suitable for therapy due to the confirmed allergic reaction to the material of the extension and the lead.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 978b133, lot#: va2xhc5, product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: model, serial/lot#: (b)(6), ubd: 2025-09-11, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently, unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received.The manufacturer representative (rep) reported both products have been returned for analyses.The patient is completely explanted and is fine.The indication for use was fowler¿s syndrome.
 
Additional Manufacturer Narrative
The returned product 3560022, serial# (b)(6) and product 978b133, lot# va2xhc5 were subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.However, no analysis were performed due to the non-analyzable medical issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
(b)(6) 2024 mpxr (b)(6), 4 images (rep, hcp, for): information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that the trial patient started their trial on (b)(6) 2024.The patient has visited their abdominal surgeon for regular visit for checking the wounds and the wound management.After checking the patient's skin there was urticaria and initial systemic urticaria, and edema on parts of the skin where the extension was in direct contact.The doctor assume it could be an allergic reaction to the percutaneous extension materials.They did skin observation, anti-anaphylactic measures, and patient had been sent to or to immediate removal/explantation of the extension and was treated anti-anaphylactic.Further dermatology examinations are scheduled allergy tests to specific materials are scheduled.The patient is hemodynamic stabile all the time.They are awaiting to see if the patient is going to be suitable for permanent implantation of the permanent implantable neurostimulator (ins).The patient is ok and will be hospitalized until next week due to urticaria symptoms observation and potential permanent implantation.It is assumed that there is no need for product analyses that is why the extension is not going to be returned.The product has been sent to microbiological analysis.Additional information will be available on 2024-jul-02.Patient's medical history included fowler's syndrome and allergy to pollen.(b)(6) 2024 (b)(4) email x4 (for, rep): no new information 2024-jul-09 p300-253-2024 (b)(6), 3 reg inq (for, rep): no new information "[sent for urgent translation]" (b)(6) 2024 mpxr (b)(6), 2 images (for, rep): additional information was received.The manufacturer representative (rep) further clarified that the patient has experienced urticaria due to the allergy on outern layers of the lead material.The allergy has been confirmed by dermatologist who performed the tests with the sample of the lead materials.Also, additional test has been performed on the patient - a lead (model 978b133) has been put to the patients forearm to see if the patient is also allergic to the already implanted lead.After 5 days the patient developed urticaria.The lead has been explanted.Issue has been resolved.The patient is not suitable for therapy due to the confirmed allergic reaction to the material of the extension and the lead.2024-jul-19 e1, mpxr (b)(6), mpxr (b)(6) (for, rep): additional information was received.The manufacturer representative (rep) reported both products have been returned for analyses.The patient is completely explanted and is fine.The indication for use was fowler¿s syndrome.2024-jul-24 (b)(6) (for, rep): no new information.2024-jul-25 e3, (b)(6) (for, rep): no new information.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key19646174
Report Number2649622-2024-17332
Device Sequence Number12408839
Product Code EZW
UDI-Device Identifier00763000203894
UDI-Public(01)00763000203894(17)260122(10)VA2WG8E
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2026
Device Model Number3560022
Device Catalogue Number3560022
Device Lot NumberVA2WG8E
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer07/04/2024
07/04/2024
07/19/2024
07/25/2024
07/31/2024
05/22/2026
Not provided
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/12/2024
07/18/2024
07/24/2024
07/30/2024
08/09/2024
08/18/2026
09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age25 YR
Patient SexFemale
Patient Weight121 LB